| Model Number |
01.18.462 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
02/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 3 february 2023.Lot 2207266: (b)(4) items manufactured and released on 09-sep-2022.Expiration date: 2027-aug-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
About 10 days after the primary surgery, it was confirmed a posterior fracture of the femur.A second surgery was performed and the femur was fixed with a wire.The surgery was completed successfully.The surgeon thinks the cause may be the load on the femur due to rasping or oversize of the implant; there was no subsidence, so it may have been fractured during the surgery.